MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 40MM M SPEC+8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 40MM M SPEC+8.5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Model Number 1365-07-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Metal Related Pathology (4530)
Date of Event 09/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Component code: appropriate term/code not available (g07002) used to capture no findings available.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for adverse tissue reaction and high cobalt blood levels.Event is serious and is considered severe.Event is possibly related to device.Event is not related to procedure.Date of revision: (b)(6)2023, date of implant: (b)(6) 2008, date of event: 02 sep 2022, (right hip).Treatment: revision; head and liner were revised.

Brand Name
12/14 ARTICUL 40MM M SPEC+8.5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY INT'L LTD. 8010379
st anthonys road
leeds LS11 8 DT
UK   LS11 8 DT
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16713021
Report Number1818910-2023-07699
Device Sequence Number19244753
Product Code LPH
UDI-Device Identifier10603295033004
UDI-Public10603295033004
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-07-000
Device Catalogue Number136507000
Device Lot Number2538213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2023
Initial Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; CORAIL AMT COLLAR SIZE 14; PINNACLE 100 ACET CUP 56MM; PINNACLE MTL INS NEUT40IDX56OD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite